# SDR ABXA9800787

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615328
- Condition: Cracked
- Location: Bs 879
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24R AT STATION 879 HAS A 3.6 INCH LONG CRACK RUNNING FORWARD AND AFT OF FITTING LOCATION.  REPAIRED IAW DC8 SRM 53-2-2 AND 51-1-20D.
